# SDR SWAA2018021919745

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 66,895 hours, 39,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557457
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER OUT OF POSITION.   REPOSITIONED THE COVER IAW MT.
